# SDR IPXA2025050645522

- Difficulty date: April 19, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,880 hours, 20,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 148N870122
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** TAIL COMPARTMENT, FLOORBOARD IS DETERIORATED CENTER AFT EDGE, BELOW THS HYD MOTORS. INSTALLED TAIL COMPARTMENT FLOOR PANEL IAW AMM 53-01-01/401.
